# SDR HYIA20110804001

- Difficulty date: August 4, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 2692
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP, A DAMAGED NUT PLATE AND ELONGATED HOLE WAS FOUND ON THE FORWARD PRESSURE BULKHEAD AT STA 2692, LWR B.L 0.0, THE ELONGATE HOLE WENT THROUGH THE BULKHEAD WEB AND SPLICE.  DAMAGE WAS OUT OF LIMITS IAW THE SRM,  REPAIRED IAW EA 10-2011-089.
